# SDR SWAA2022041283821

- Difficulty date: March 14, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.000 INCH 2022-131724 / [01] TOOL USED. EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X12101V022233. DUE DATE: 02-JUN-22.;[02] PERFORMED REPAIRED ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. IAW. B737-700 SRM 51-40-02 AND SRM 55-10-01-2R-11 REPAIR 11. FIG 204 ITEM B SHEET 2. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
